| Model Number |
0170 |
| Medical Device Problem Codes |
Impedance Problem (2950); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however a response was not received.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.This investigation will be updated should pertinent information become available in the future.
Event or Problem Description
It was reported that this right ventricular lead was explanted due to a nonspecific product performance issue.This rv lead has not been returned for analysis.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular lead was explanted due to a nonspecific product performance issue.This rv lead has not been returned for analysis.No additional adverse patient effects were reported.Additional information was received indicating that this lead was explanted and replaced due to impedance trend consistent with a gradual rise.This rv lead has not been returned for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This report is being submitted to provide updated information in coding.The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however a response was not received.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.This investigation will be updated should pertinent information become available in the future.